# SDR NOCA20120312012

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN NR 5 HAS A BURNING SMELL AND STOPPED HEATING.  OPENED CI 25-416 NEF 25-30-H AND PULLED AND COLLARED OVEN CB (ITEM REMAINS OPEN).
